# SDR SWAA2025012178199

- Difficulty date: December 16, 2024
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N8518R
- Make and model: Boeing 737-8H4
- Aircraft serial: 63593
- Aircraft time: 26,817 hours, 13,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#23 A-043 FWD CARGO COMPARTMENT AFT SHEILD CORRODED STA 500+6' TO 500+18' RBL 24 WL 156 CORRECTION: DOT 24<[01] REMOVED CORROSION IAW SRM 51-10-02-0G-0 AND VERIFIED WITH 10X MAGNIFIER GLASS;  LIMITS VERIFIED; ORIGINAL THICKNESS .032'. REMAINING THICKNESS .028'; MATERIAL LOSS OF .004'; LOSS OF UP TO .003' ALLOWED-OUT OF LIMITS IAW SRM 53-30-15-1A-1  AAR TOOL 36647 CAL DUE 6-6-25  LOCATED & DRILLED NEW SHIELD INAW SRM 51-40-05-0G-0 & DWG 143A0080 REV:- AND INSTALLED I.A.W. SRM 51-40-02-0G-0;[02] AUDIT C/W
